Jump to content
CrazyBoards.org

Topamax - Hair Falling Out?


Recommended Posts

I have read at the "brain.hastypastry.net" forums that a few people have experienced their hair falling out while on Topamax, and I am wondering if this is a common thing. 

If you don't mind saying how long you have been on Topamax and if you have experienced unusual hair loss I would appreciate it! 

Link to comment
Share on other sites

Actually, anticonvulsants in general can cause skin, hair, gum and tootj problems, amongst other side effects.  i.e., after about 9 months of Topamax, and several on Lamictal, I had some pretty nasty tooth probs, which apparently have not gone away.  (I broke a filling or tooth, dunno which, on movie popcorn the other night)

I would not say hair loss is a common side effect of Topamax, just a possible one.  Which may happen with many/all ACs out there.  It's a bit of "pin the tail on the side effect"--just one of those things that happens, and may not happen on a different med.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...